On compact exceptional objects in derived module categories

Liping Li

Representation Theory Rings and Algebras mathscidoc:1702.30013

J. Algebra, 463, 234-253, 2016
Let A be a finite dimensional algebra and D^b(A) be the bounded derived category of finitely generated left A-modules. In this paper we consider lengths of compact exceptional objects in D^b(A), proving a sufficient condition such that these lengths are bounded by the number of isomorphism classes of simple A-modules. Moreover, we show that algebras satisfying this condition is bounded derived simple.
No keywords uploaded!
[ Download ] [ 2017-02-22 10:46:54 uploaded by LipingLi ] [ 543 downloads ] [ 0 comments ]
@inproceedings{liping2016on,
  title={On compact exceptional objects in derived module categories},
  author={Liping Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170222104654765200496},
  booktitle={J. Algebra},
  volume={463},
  pages={234-253},
  year={2016},
}
Liping Li. On compact exceptional objects in derived module categories. 2016. Vol. 463. In J. Algebra. pp.234-253. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170222104654765200496.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved